Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Asthamtic person has rashes on face and itching in body. Are Asthalin inhaler and Theo-Asthalin Tablet causing this?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1337 Questions
Question
Hi Dr, I'm a asthamtic person i'm taking regulary Asthalin inhaler and Theo-Asthalin Tablet some time i used to take Montek LC when Asthalin and Theo-Asthalin do not work, but for the past 4 days i'm felling itchi in entire body. Please advise what should i do? And i can see some redish rashes on my face and chest
Posted Tue, 1 May 2012 in Asthma and Allergy
 
 
Answered by Dr. Mohammed Tauseef 58 minutes later

Hi XXXXXXX

Thank you for the query.

I would like to know few more things which would help me in suggesting you better:

1.) Since how long are you asthmatic?
2.) Since how long have you been on medications?
3.) Are you taking your medications regularly?
4.) Has this happened to you earlier?

Your history is suggestive of Pruritus, which is uncomfortable, irritating sensation which has hundreds of causes. Most commonly it is due to dermatitis and it has to be confirmed.

Kindly get yourself examined by a Dermatologist so that he/she may examine you in detail and suggest few tests like Bloodwork; Renal and Liver profile; Chest X ray; Thyroid Function Tests to rule out the exact cause.

Based on the cause, your treatment can contain
1.) Oral or topical steroids.
2.) Oral Anti Histamine drugs.
3.) Anti itch lotions.

In the meantime, you may apply over the counter caladryl lotion to reduce your symptoms. In addition, the follow these lifestyle modifications:

1.) Apply a Moisturising cream at least once or twice daily.
2.) Avoid scratching whenever possible.
3.) Apply cool, wet compresses.
4.) Have Cool showers.
5.) Wear smooth textured cotton clothing.
6.) Avoid things which irritate your skin like, jewellery, cosmetics, hard soaps and detergents.

Hope I have answered your query. Please accept my answer in case you do not have further queries.

Wish you Good Health.

Regards,
Dr. Mohammed Tauseef.
Above answer was peer-reviewed by
 
Follow-up: Asthamtic person has rashes on face and itching in body. Are Asthalin inhaler and Theo-Asthalin Tablet causing this? 18 hours later
Hi Dr,

Thank you so much for answer, here is the detial which you asked
1.) Since how long are you asthmatic?
From my 8th age I'm a ashmatic

2.) Since how long have you been on medications?
For the past 10 yers I'm taking Asthalin inhaler and Theo-Asthalin Tablet and few months back I started using Montek LC tablet, since inhaler and Theo-Astaling not helping

I've another query, how does the following test will help to identify skin problem root cause?

Renal and Liver profile; Chest X XXXXXXX

And yesterday night i applied Moisturising cream and now i'm feeling better also took Citrizen tablet since this tablet is over the counter tablet for any alergy.

And my son had dengue fever a month ago from then we started using All Out liquid (electrical) 24x7 hrs will it cause problem like this?

Do i need to use All out only when required?

Thanks & Regards,
Kamaraj Anandhan



3.) Are you taking your medications regularly?
Yes, every night i take 2-3 puf inhaler even then if it is not effective then I will go for Theo-Asthlin and Montek LC tablet

4.) Has this happened to you earlier?
This itching started Friday morning 25-Nov-2011 10:00 AM




 
 
Answered by Dr. Mohammed Tauseef 1 hour later
Hello again XXXXXXX

Thank you for writing back to me.

In renal profile, raised creatinine may point towards dry skin and itching and in Liver profile, presence of jaundice (raised bilirubin) can cause itching.

In chest X-ray we could see some enlarged lymph nodes which could cause itching.

You can use Allout as and when required and it is absolutely safe as it is tested for human safety before releasing it in the market.

As I said earlier, get an opinion from a Dermatologist, follow the lifestyle modifications mentioned earlier, stick to your treatment plan and go for regular follow up.

Good Luck.

Regards,
Dr. Mohammed Tauseef.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor